# SDR SWAA2017062214580

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 34,915 hours, 20,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CREASE BEAM INNER CHORD CORRODED BETWEEN BS. 706+10 TO BS. 706+11.5, RBL 65. / REPAIRED CHORD PER SRM.
